# SDR USAABB02151

- Difficulty date: September 7, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND EMERGENCY LIGHTS IN FORWARD CABIN INOPERATIVE.  MAINTENANCE REPAIRED WIRING AND REPLACED THE BATTERY PACK AT M370.  (M)
